A member asked:

Can fluid come out of eczema.the skin is red with rashes that look like blisters,itching at times but have sugar.all this after a cut.on antib & cream?

A doctor has provided 1 answer
Dr. John Chiu answered

Specializes in Allergy and Immunology

If you meant atopic dermatitis then the answer is unusual. If you meant contact dermatitis , then the answer is often yes. I suspect that you might have used neosporin (or equivalent) OTC ointment on the wound site and have developed a contact allergy to one of the ingredients (neomycin). Try topical HC cream and stop the antibiotic ointment. If problem persists , see your doctor.

Answered Jun 18, 2015

2.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...